MathSciNet Relay Station
MathSciNet bibliographic data
MR3022619 94A55 (68P30)
Jedwab, Jonathan; Katz, Daniel J.; Schmidt, Kai-Uwe Advances in the merit factor problem for binary sequences. J. Combin. Theory Ser. A 120 (2013), no. 4, 882–906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement